# SDR DHL2003801065

- Difficulty date: April 3, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD L/E FORMER WITH 1.000 INCH CRACK AT STA XFS 597.500.  STOP DRILLED CRACK AT STA XFS 597.500 IAW SRM 57-2-0 PG 9-10.  FABRICATED REINFORCEMENT (2024-T3 0.032) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED REINFORCEMENT ON INBOARD L/E FORMER (RT WING) IAW SRM 57-2-0 PG 9-10 AND SRM 51-1-20D PG 21.
